Sporadic Overtaking Optimality in Markov Decision Problems
János Flesch (),
Arkadi Predtetchinski and
Eilon Solan ()
Additional contact information
János Flesch: Maastricht University
Dynamic Games and Applications, 2017, vol. 7, issue 2, No 4, 212-228
Abstract This paper examines a notion of sporadic overtaking optimality in the context of Markov decision problems (MDP). For the class of deterministic MDPs, we prove the existence of pure stationary sporadic overtaking optimal strategies under both the discounted and the average payoff evaluations. Moreover, we examine logical connections between sporadic overtaking optimality and Blackwell optimality. In the class of nondeterministic MDPs, we give examples that admit no sporadic overtaking optimal strategy and discuss a number of alternative definitions of this concept.
Keywords: Overtaking optimality; Sporadic overtaking optimality; Markov decision problems; Blackwell optimality (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
http://link.springer.com/10.1007/s13235-016-0186-2 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:7:y:2017:i:2:d:10.1007_s13235-016-0186-2
Ordering information: This journal article can be ordered from
Access Statistics for this article
Dynamic Games and Applications is currently edited by Georges Zaccour
More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().